Table of Contents Author Guidelines Submit a Manuscript
Infectious Diseases in Obstetrics and Gynecology
Volume 3 (1995), Issue 4, Pages 133-134
http://dx.doi.org/10.1155/S1064744995000469
Editorial

Vaginal Infections— A User-Friendly Taxonomy

University of Porto School of Medicine, Porto, Portugal

Received 21 November 1995; Accepted 21 November 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Martinez de Oliveira, “Vaginal Infections— A User-Friendly Taxonomy,” Infectious Diseases in Obstetrics and Gynecology, vol. 3, no. 4, pp. 133-134, 1995. doi:10.1155/S1064744995000469